# SDR AALA20161212007

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,586 hours, 26,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2137
- Condition: Broken
- Location: Cabin
- Part time: 56,069 hours, 28,550 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE LIGHT ASSEMBLY HAS A BROKEN TIP ON THE BASE.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
